EconPapers    
Economics at your fingertips  
 

Liapounoff's vector measure theorem in Banach spaces

Michael Greinecker () and Konrad Podczeck ()

Working Papers from Faculty of Economics and Statistics, Universität Innsbruck

Abstract: We present a result on convexity and weak compactness of the range of a vector measure with values in a Banach space, based on the Maharam classification of measure spaces. Our result extends a recent result of Khan and Sagara [Illinois Journal of Mathematics, forthcoming].

Keywords: Liapounoff's theorem; vector measures; multifunctions (search for similar items in EconPapers)
Pages: 17
Date: 2013-08
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www2.uibk.ac.at/downloads/c4041030/wpaper/2013-20.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:inn:wpaper:2013-20

Access Statistics for this paper

More papers in Working Papers from Faculty of Economics and Statistics, Universität Innsbruck Contact information at EDIRC.
Bibliographic data for series maintained by Judith Courian ().

 
Page updated 2025-03-19
Handle: RePEc:inn:wpaper:2013-20